# SDR UIEA2017092101762

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,094 hours, 10,868 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP FAILED IN FLIGHT , CIRCUIT BREAKER TRIPPED.  CLEANED AND CHECKED THECONNECTOR FOR LT AFT BOOST PUMP,  RESET THE CIRCUIT BREAKER FOR THE PUMP AND OPS NORMAL FOR SEVERAL HOURS AND PUMPED 35000 LBS FROM TANK TO TANK.  OK FOR SERVICE IAW AMM 28-22-00.
